It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Thank you for your reply's. My son starting having tics before he was on meds. He was adderall xr with tenex for the tics. He was on Straterra during the last school year without noticible tics, during the summer no meds, no tics. Back on Straterra and the tics came back. Took him off Strattera about a week ago and now the tics are gone again. I think maybe stress from school combined with Meds and perhaps caffiene soda don't help.
Thanks again for your help, will see what happens now that he's off....





All times are GMT -7. The time now is 06:24 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!